# SDR AALA20120323003

- Difficulty date: March 23, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 65,646 hours, 18,466 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT JUST FORWARD OF INBOARD DRIVE TRACK, SKIN HAS TWO CRACKS AT FASTENERS.  INSTALLED REPAIR DOUBLER ON NUMBER 4 COVE SKIN ON NUMBER 2 LEFT SLAT PER AARD 57-43-00-4.
